| Model Number |
ESS-ESG-NXT |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 device code a0501 is being used to capture the reportable event of detachment of device or device component.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an esophagogastroduodenoscopy procedure on (b)(6) 2025.During the procedure and after the first suture was completed, the overstitch nxt tower slid forward and was no longer touching the distal end of the scope.A new overstitch nxt was used to complete the procedure.There was no patient complications reported as a result of this event.